FAQ: Display or performance problems with the user interface
Questions and Answers about how to fix display problems
The user interface reacts slowly and jerkily. What's up?
AtomicTransient usually draws the user interface (UI) with hardware acceleration under OpenGL.
However, if the interface reacts very slowly and jerkily, this option may be disabled. Activate the hardware acceleration under "Options->Hardware acceleration".
Depending on the graphics card and driver version used, the UI should run smoothly.
In case of display problems with hardware acceleration, you should update the graphics driver or deactivate the hardware acceleration if necessary. However, this can lead to considerable performance losses.
I only see a black screen / no editor visible
Under certain rare circumstances (or certain graphics cards) it can happen that the graphics hardware acceleration does not work.
For the plugin, hardware acceleration can be turned off in the software - but that doesn't work in this case, because you can't see anything. So you would have to change the option in the settings file manually as follows:
- First quit your DAW or unload all plugin instances.
- Locate the following file:
Windows: C:\Users\<USERNAME>\AppData\Roaming\MolecularBytes\AtomicTransient\settings.xml or settings_trial.xml.
(replace <USERNAME> with your existing user directory)
Mac: ~/Library/Audio/Presets/MolecularBytes/AtomicTransient/settings.xml or settings_trial.xml
and open it with a text editor (e.g. Notepad or TextEdit).
- Search for the entry:
- Change the value 1 to 0, so that the line looks like this:
- Save the file again under the same name.
Then restart your DAW - the plugin should now be visible.